Matematychni Studii
Vol. 49, No.2, 2018


Metrically Ramsey ultrafilters
Protasov I. V., Protasova K. D.
On convergence of random multiple Dirichlet series
Kuryliak A. O., Skaskiv O. B., Stasiv N. Yu.
Rings whose elements are sums or minus sums of three commuting idempotents
Danchev P. V.
The regularity of quotient paratopological groups
Banakh T., Ravsky A.
On boundary behavior of mappings with two normalized conditions
Sevost'yanov E. A., Skvortsov S. A., Ilkevych N. S.
Relative growth of Dirichlet series
Mulyava O. M., Sheremeta M. M.
Visco-plastic, newtonian, and dilatant fluids: Stokes equations with variable exponent of nonlinearity
Buhrii O. M.


Periodic words connected with the Tribonacci-Lucas numbers
Barabash G., Kholyavka Ya., Tytar I.


Leibniz's well-founded fictions and their interpretations
Bair J., Blaszczyk P., Ely R., Heinig P., Katz M.

Matematychni Studii